Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 28, NWS New York, NY
NWS New York, NY issued this river flood warning at Dec 8, 2011, 4:01 AM EST for Bergen County, New Jersey. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 4:01 AM EST (09:01 UTC)
- Expired
- Dec 8, 2011, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS New York, NY
- Flood severity
- Minor
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saddle River at Lodi (LODN4).
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
061 WGUS41 KOKX 080901 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 401 AM EST THU DEC 8 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH...AND SADDLE RIVER AT LODI... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-082101- /O.NEW.KOKX.FL.W.0027.111208T0901Z-111210T0200Z/ /MAWN4.1.ER.111208T0633Z.111208T1800Z.111209T1400Z.NO/ 401 AM EST THU DEC 8 2011 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH * FROM EARLY THIS MORNING UNTIL FRIDAY EVENING * AT 03AM THURSDAY THE STAGE WAS...8.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$ NJC003-082100- /O.NEW.KOKX.FL.W.0028.111208T0901Z-111208T2111Z/ /LODN4.1.ER.111208T0807Z.111208T0845Z.111208T0911Z.NO/ 401 AM EST THU DEC 8 2011 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE SADDLE RIVER AT LODI * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON * AT 03AM THURSDAY THE STAGE WAS...6.1 FEET * FLOOD STAGE IS 6.0 FEET * AT 6.0 FEET...FLOODING OCCURS ON VREELAND STREET, MAIN STREET ACROSS FROM MITCHELL STREET, AND AT THE PARK BETWEEN CHESTNUT STREET AND NORWOOD AVENUE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 6.1 FEET ON JAN 27 1996. $$
1 follow-up statement
183 WGUS81 KOKX 081400 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 900 AM EST THU DEC 8 2011 ...THE FLOOD WARNING FOR THE SADDLE RIVER AT LODI IS CANCELLED... THE SADDLE RIVER AT LODI HAS FALLEN BELOW ITS FLOOD STAGE OF 6 FEET. THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN YOU THINK. NJC003-081430- /O.CAN.KOKX.FL.W.0028.000000T0000Z-111208T1415Z/ /LODN4.1.ER.111208T0807Z.111208T1130Z.111208T1305Z.NO/ 900 AM EST THU DEC 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE SADDLE RIVER AT LODI * AT 8 AM THURSDAY THE STAGE WAS 5.7 FEET * FLOOD STAGE IS 6.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Dec 8, 3:55 AM EST, 6 minutes earlier.
Area forecast discussion, Dec 8, 3:55 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
355 AM EST THU DEC 8 2011
.SYNOPSIS...
LOW PRESSURE TRACKS FROM CAPE COD INTO THE CANADIAN MARITIMES THIS
MORNING. HIGH PRESSURE BUILDS IN FROM THE WEST THURSDAY AND
THURSDAY NIGHT...THEN SLIDES OFFSHORE FRIDAY. A COLD FRONT PASSES
THROUGH FRIDAY NIGHT...WITH HIGH PRESSURE BUILDING IN THROUGH THE
WEEKEND AND LASTING INTO THE EARLY PORTION OF NEXT WEEK. ANOTHER
COLD FRONT PASSES THROUGH DURING THE MIDWEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
987 HPA SURFACE LOW NEAR CAPE COD AT 8Z...QUICKLY LIFTING NE AS IT
CONTINUES TO STRENGTHEN IN RESPONSE TO 500 HPA TROUGH...WITH
VIGOROUS EMBEDDED SHORTWAVE...LIFTING NE BEHIND IT.
PRECIPITATION SHOULD COME TO AN END RAPIDLY BEFORE SUNRISE.
ALREADY SEEN RAIN MIX WITH SOME SNOW AT THE OFFICE...SO HAVE
INCLUDED A RAIN SNOW MIX EVERYWHERE BEFORE THE PRECIPITATION COMES
TO AN END...AS TEMPERATURES ARE FALLING/HAVE FALLEN RAPIDLY INTO
THE 30S BEHIND THE LOW. STILL EXPECT ANY ACCUMULATIONS EARLY THIS
MORNING TO BE LIMITED TO NORTHERN PORTIONS OF THE LOWER HUDSON
VALLEY AND FAR NORTHERN PARTS OF SW CT...MAINLY UNDER AN
INCH...THOUGH A FEW REPORTS TO AROUND 2 INCHES IN HIGHER
ELEVATIONS WOULD NOT BE SURPRISING.
STRONG GUSTY WINDS MAIN STORY AS LOW DEPARTS...HAD GUST TO 69 MPH
AT FOK SHORTLY BEFORE 8Z. BELIEVE GUSTS AT OR ABOVE 50 KT WILL BE
ISOLATED IN NATURE...SO WILL CONTINUE WITH WIND ADVISORY. WHILE
WINDS WILL DIMINISH AS LOW PULLS AWAY...THEY WILL NOT FALL OFF TOO
RAPIDLY...SO HAVE ADDED AN EXTRA HOUR TO THE WIND ADVISORY (MORE
SO FOR EASTERN PORTIONS THAN WESTERN AREAS).
500 HPA HEIGHTS FORECAST TO RISE ABOUT 150 M AS TROUGH LIFTS OUT
AND WEAK RIDGING BUILDS IN. HOWEVER STRONG LOW LEVEL SUBSIDENCE
WILL LIMIT MIXING TO AROUND 950 HPA...COUPLED WITH STRONG LOW
LEVEL COLD ADVECTION...WILL LIMIT TEMPERATURE RISE TODAY...WITH
TEMPERATURES STRUGGLING TO RECOVER TO THE LOW TO MID 40S. THIS IS
CONSISTENT WITH A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER
TEMPERATURES.
FLASH FLOOD WATCH HAS BEEN CANCELED. SEE HYDRO SECTION OF AFD FOR
DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
SW FLOW SETS UP ALOFT...WITH RIDGE E OF THE BAHAMAS RE-
ESTABLISHING ITSELF TONIGHT AND FRIDAY.
SHOULD BE SUFFICIENT SUBSIDENCE FROM THE
WEAK RIDGING OVER THE AREA...COUPLED WITH THE TRANSIT OF THE
SURFACE HIGH TO KEEP CLOUD COVER AT A MINIMUM TONIGHT...ALONG WITH
ALLOWING WINDS TO FALL TO LIGHT AND VARIABLE AT MOST LOCATIONS. AS
A RESULT EXPECT DECENT RADIATIONAL COOLING. SO WENT WITH COOLER
MAV GUIDANCE FOR LOWS TONIGHT...UNDER CUTTING IT A FEW DEGREES IN
NORMALLY COLDER LOCATIONS. EXPECT LOWS TO BE NEAR TO SLIGHTLY
BELOW NORMAL AS A RESULT.
EXPECT TO SEE INCREASE IN MAINLY HIGH TO POSSIBLY MID CLOUDS
FRIDAY AS WEAK WARM FRONT LIFTS THROUGH IN LOW LEVELS...TO LITTLE
MOISTURE FOR ANY PRECIPITATION. TOOK A BLEND OF MAV/MET GUIDANCE
WITH A MIX DOWN FROM 925 HPA PER BUFKIT SOUNDINGS...WITH HIGHS
AROUND 5 DEGREES ABOVE NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A LONG STRETCH OF DRY WEATHER IS EXPECTED AT THIS TIME WITH NO
CHANCES OF PRECIP IN THE FORECAST THROUGH THE LONG TERM PERIOD.
THE 500MB PATTERN AMPLIFIES FRIDAY NIGHT AND SATURDAY...WITH A
TROUGH AXIS PASSING THROUGH ON SATURDAY. THIS WILL SEND A COLD FRONT
THROUGH THE AREA DURING FRIDAY NIGHT...BUT MOISTURE DOES NOT APPEAR
TO BE SUFFICIENT FOR A CHANCE OF PRECIP. COLD AIR ADVECTION
CONTINUES THROUGH THE DAY ON SATURDAY WITH A GUSTY NW FLOW AS
SURFACE HIGH PRESSURE BUILDS INTO THE REGION. BASED ON FORECAST
850MB TEMPERATURES...PREFERRED STARTING WITH THE COLDER NAM MOS
GUIDANCE AND ADJUSTED DOWNWARD A COUPLE OF DEGREES. HIGH PRESSURE
CONTINUES TO BUILD IN ON SUNDAY WITH A SUNNY SKY...BUT ALSO WITH
TEMPERATURES STILL AVERAGING BELOW NORMAL.
THE CENTER OF THIS HIGH PRESSURE SYSTEM WILL BE JUST ABOUT OVER US
ON SUNDAY NIGHT...THEN TEMPERATURES MODERATE BACK TO NORMAL LEVELS
ON MONDAY AND TUESDAY WITH HIGH PRESSURE DRIFTING OUT TO SEA.
A COLD FRONT APPROACHES FROM THE WEST...AND PASSES THROUGH SOMETIME
DURING THE TUESDAY NIGHT/WEDNESDAY TIME FRAME. KEPT THE FORECAST DRY
FOR NOW AS MOISTURE IS SOMEWHAT LACKING...BUT A CHANCE OF RAIN/SNOW
SHOWERS MIGHT NEED TO BE ADDED INTO THE FORECAST AT SOME POINT.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
DEEPENING LOW PRESSURE QUICKLY DEPARTING TO THE NORTHEAST THIS
MORNING. HIGH PRESSURE BUILDS FROM THE WEST THIS AFTERNOON AND
TONIGHT.
LOW PRESSURE RACING OFF TO THE NORTHEAST THIS MORNING. CONDITIONS
QUICKLY IMPROVE TO VFR WITH GENERALLY CLEAR SKIES.
WINDS WILL BE THE MAIN PROBLEM TODAY...WITH THE STRONGEST WINDS
OCCURRING DURING THE MORNING HOURS. EXPECT NORTHWEST WINDS...20 TO 30
KTS WITH GUSTS 30 TO 40 KTS POSSIBLE THROUGH 12Z. WINDS THEN TURN
MORE TO THE WEST/NORTHWEST AS THE MORNING PROGRESSES. GUSTS WILL
DIMINISH AS WELL...BUT GUSTS INTO THE 20S CONTINUE FOR THE MORNING
HOURS.
BY AFTERNOON...WINDS TURN MORE TO THE WEST...AND GUSTS WILL BECOME
LESS FREQUENT. WINDS WILL BE LIGHT SOUTHWEST BY EVENING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: WINDS MAY BE ON EITHER SIDE OF 310
FOR A PERIOD TODAY.
KJFK FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.
KLGA FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.
KTEB FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.
KHPN FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.
KISP FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.
OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
LATE THURSDAY NIGHT-MONDAY...VFR. GUSTY NORTHWEST WINDS EXPECTED
ON SATURDAY AND SATURDAY NIGHT.
&&
.MARINE...
HAVE MAINTAINED GALE THROUGH 15Z. WOULD EXPECT A PERIOD OF SCA
WINDS INTO THE AFTERNOON ONCE GALES SUBSIDE. ALL WATERS BECOME
SUB-SCA TONIGHT AS HIGH TRANSITS THE WATERS. S RETURN FLOW SETS UP
FRIDAY ON BACKSIDE OF HIGH...WITH WINDS/SEAS REMAINING BELOW SCA
LEVELS.
SUB-SCA CONDITIONS CONTINUE THROUGH FRIDAY NIGHT. COLD AIR ADVECTION
BEHIND A COLD FRONT THAT WILL BE PASSING THROUGH LATE AT NIGHT WILL
KICK UP WINDS FOR SATURDAY. SCA LEVEL GUSTS WILL BE POSSIBLE OVER
MOST...IF NOT ALL WATERS DURING THE DAY. WINDS THEN SUBSIDE SATURDAY
NIGHT WITH SUB-SCA CONDITIONS RETURNING BY THE OVERNIGHT HOURS.
TRANQUIL CONDITIONS THEN PREVAIL ON SUNDAY AND MONDAY AS A HIGH
PRESSURE CENTER APPROACHES AND PASSES OVER OR NEARBY THE AREA
WATERS.
&&
.HYDROLOGY...
WITH PRECIPITATION RAPIDLY COMING TO AN END...HAVE CANCELLED FLOOD
WATCH. WILL CONTINUE TO ADDRESS SMALL STREAM/RIVER FLOODING IN NE
NJ/WESTERN LOWER HUDSON VALLEY WITH AREAL FLOOD WARNINGS THIS
MORNING.
NO SIGNIFICANT PRECIPITATION EXPECTED THROUGH AT LEAST EARLY NEXT
WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR CTZ009>012.
NY...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR NYZ071>075-
078>081-176>179.
NJ...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR NJZ002-004-006-
103>108.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...JC/MALOIT
NEAR TERM...MALOIT
SHORT TERM...MALOIT
LONG TERM...JC
AVIATION...BC
MARINE...JC/MALOIT
HYDROLOGY...MALOITHazardous weather outlook, Dec 7, 7:11 PM EST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 711 PM EST WED DEC 7 2011 CTZ009>012-NYZ071>075-176>179-082330- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 711 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT UNTIL 7 AM EST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NJZ002-004-006-103>108-NYZ067>070-082330- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 711 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ078>081-082330- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 711 PM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-082330- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 711 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:07 PM EST | Areal Flood Advisory | OKX | Bergen, Passaic | 3 hr |
| Dec 7, 9:53 PM EST | Areal Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Dec 7, 11:13 PM EST | Areal Flood Warning | OKX | Union | 2 hr |
| Dec 8, 1:11 AM EST | Areal Flood Warning | OKX | Bergen, Essex, Passaic, Union | 3 hr |
| Dec 8, 4:01 AM EST | River Flood Warning | OKX | Bergen, Passaic | 22 hr |
| Dec 8, 4:24 AM EST | Areal Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 21 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.